# SDR SWAA2022011045868

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 460-500 Lbl23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT ANGLE CORROSION; LBL23; BS460+10; BS480+6; BS500-2 ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 460+10 LBL 23 WL 156. FOUND 0.015 TO BE REMOVED FROM ORIG 0.040 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1.  OUT OF LIMITS.; [03] RECEIVED NEW FCB LH FLOOR TO SIDEWALL SUPPORT; LOCATED AND DRILLED; FCB LH FLOOR TO SIDEWALL; BS396-500D; IAW SRM 51-40-05-0G-0; DWG 143A7500.; [04] VERIFIED RECEIVED NEW FCB LH FLOOR TO SIDEWALL SUPPORT; LOCATED AND DRILLED; FCB LH FLOOR TO SIDEWALL; BS396-500D; IAW SRM 51-40-05-0G-0; DWG 143A7500.
